On para-Euler-Lagrange and para-Hamiltonian equations


PHYSICS LETTERS A, vol.340, pp.7-11, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 340
  • Publication Date: 2005
  • Doi Number: 10.1016/j.physleta.2005.03.055
  • Journal Name: PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.7-11
  • Çanakkale Onsekiz Mart University Affiliated: No


In the framework of para-Kahlerian manifolds, we introduce paracomplex analogue of Euler-Lagrange and Hamiltonian equations. Furthermore, the geometric results on the related mechanic systems have been given. (c) 2005 Elsevier B.V. All rights reserved.